Alert archive / Kentucky / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 73, NWS Louisville, KY

April 8, 20205 counties in Indiana; 6 counties in Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Apr 8, 2020, 10:28 PM EDT for 5 counties in Indiana; 6 counties in Kentucky. It was in force for 47 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 8, 2020, 10:28 PM EDT (02:28 UTC)
Expired
Apr 8, 2020, 11:15 PM EDT
In force
47 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Clark County, IN, Floyd County, IN, Harrison County, IN, Jefferson County, IN, Scott County, IN, Bullitt County, KY, Henry County, KY, Jefferson County, KY, Oldham County, KY, Shelby County, KY, Trimble County, KY

What was reported inside it

TimeReportWhereRemark
Apr 8, 10:32 PM EDTTSTM WND DMG1 Nnw Goshen, KYNWS STORM SURVEY FOUND A 1/2 TO 1 MILE WIDE SWATH OF 70-80 MPH STRAIGHT-LINE WIND DAMAGE IN THE CARDINAL HARBOR SUBDIVISION AND TO THE SOUTHWEST. TREE DAMAGE AS WELL AS ROOF AND PATIO DAMAGE WAS OBSERVED.
Apr 8, 10:32 PM EDTTSTM WND DMG1 Nnw Solon, IN1 LARGE BARN LOST HALF OF ROOF & MULTIPLE TREES DAMAGED NEAR HIBERNIA, IN. ESTIMATED 90 MPH STRAIGHT LINE WINDS BY NWS STORM SURVEY.
Apr 8, 10:40 PM EDTTSTM WND DMGGoshen, KYSHATTERED WINDOW AND ROOF DAMAGE. MULTIPLE TREES DOWN AS WELL.
Apr 8, 10:40 PM EDTTSTM WND GST 511 Sse Westport, KYKENTUCKY MESONET STATION LGRN.
Apr 8, 10:43 PM EDTTSTM WND DMGGoshen, KYA STORM SURVEY WAS PERFORMED AT CREASEY MAHAN NATURE PRESERVE THURSDAY AFTERNOON. MANY TREES...ON THE ORDER OF 50...WERE EITHER UPROOTED, SNAPPED, OR HAD LARGE BRANCHES COME DOWN. MOST OF THE TREE TYPES WERE PINE AND CHERRY. A COUPLE OF LARGE BRANCHES CAME DOW
Apr 8, 10:47 PM EDTTSTM WND GST 544 Nw Okolona, KYASOS STATION KSDF LOUISVILLE INTL AIRPORT.
Apr 8, 10:48 PM EDTTSTM WND DMG1 W La Grange, KYNWS STORM SURVEY FOUND STRAIGHT-LINE WINDS OF 90 MPH CAUSED DAMAGE TO A BUILDING AT THE FAIR GROUNDS.
Apr 8, 10:48 PM EDTTSTM WND DMG3 Ne La Grange, KYNWS STORM SURVEY FOUND STRAIGHT-LINE WINDS OF 90 MPH CAUSED DAMAGE TO A NEW HOME UNDER CONSTRUCTION, ROOF OF AN OUTBUILDING, AND MULTIPLE TREES.
Apr 8, 10:51 PM EDTTSTM WND DMGNew Albany, INREPORT OF A TREE DOWN ON A HOUSE AND DECK.
Apr 8, 11:00 PM EDTTSTM WND GST 632 S Eminence, KYKENTUCKY MESONET STATION CROP.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 8, 7:24 PM EDTTornado WatchSPC5 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.5 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2020-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2020-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2413 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
295 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

627 
WUUS53 KLMK 090228 RRA
SVRLMK
INC019-043-061-077-143-KYC029-103-111-185-211-223-090315-
/O.NEW.KLMK.SV.W.0073.200409T0228Z-200409T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
1028 PM EDT Wed Apr 8 2020

The National Weather Service in Louisville has issued a

* Severe Thunderstorm Warning for...
  Harrison County in south central Indiana...
  South central Jefferson County in south central Indiana...
  Clark County in south central Indiana...
  Floyd County in south central Indiana...
  Southeastern Scott County in south central Indiana...
  Oldham County in central Kentucky...
  Northwestern Shelby County in central Kentucky...
  Trimble County in central Kentucky...
  Henry County in central Kentucky...
  Jefferson County in central Kentucky...
  Northwestern Bullitt County in central Kentucky...

* Until 1115 PM EDT.

* At 1028 PM EDT, severe thunderstorms were located along a line
  extending from 8 miles southwest of Madison to 10 miles northwest
  of Prospect to 8 miles south of Carefree Town, moving east at 50
  mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Louisville, Jeffersonville, New Albany, Jeffersontown, St.
  Matthews, Shively, Shepherdsville, Lyndon, La Grange and
  Middletown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 200 AM EDT for south central
Indiana...and central Kentucky.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3868 8528 3858 8521 3860 8508 3856 8506
      3855 8500 3851 8503 3852 8498 3846 8495
      3810 8547 3795 8590 3801 8595 3799 8603
      3796 8605 3801 8609 3803 8622 3806 8627
      3818 8633 3825 8628 3846 8584 3872 8552
TIME...MOT...LOC 0228Z 288DEG 43KT 3865 8550 3844 8576 3813 8639 

HAIL...<.75IN
WIND...70MPH
 
$$

CG
1 follow-up statement
215 
WWUS53 KLMK 090256
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
1056 PM EDT Wed Apr 8 2020

INC077-143-KYC223-090305-
/O.CAN.KLMK.SV.W.0073.000000T0000Z-200409T0315Z/
Jefferson IN-Scott IN-Trimble KY-
1056 PM EDT Wed Apr 8 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL JEFFERSON...
SOUTHEASTERN SCOTT AND TRIMBLE COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 200 AM EDT for south central
Indiana...and central Kentucky.

LAT...LON 3856 8506 3855 8501 3850 8503 3851 8498
      3849 8499 3846 8495 3814 8541 3815 8542
      3810 8547 3795 8590 3799 8591 3801 8595
      3799 8603 3796 8605 3801 8609 3825 8585
      3850 8528 3860 8509
TIME...MOT...LOC 0255Z 288DEG 43KT 3855 8512 3834 8538 3803 8601 

$$

INC019-043-061-KYC029-103-111-185-211-090315-
/O.CON.KLMK.SV.W.0073.000000T0000Z-200409T0315Z/
Harrison IN-Clark IN-Floyd IN-Oldham KY-Shelby KY-Henry KY-
Jefferson KY-Bullitt KY-
1056 PM EDT Wed Apr 8 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT
FOR SOUTHEASTERN HARRISON...SOUTH CENTRAL CLARK...SOUTH CENTRAL
FLOYD...SOUTHERN OLDHAM...NORTHWESTERN SHELBY...HENRY...JEFFERSON AND
NORTHWESTERN BULLITT COUNTIES...

At 1055 PM EDT, severe thunderstorms were located along a line
extending from 8 miles north of New Castle to near La Grange to 8
miles east of Brandenburg, moving east at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Louisville, Jeffersonville, Jeffersontown, St. Matthews, Shively,
Shepherdsville, Lyndon, La Grange, Middletown and Douglass Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 200 AM EDT for south central
Indiana...and central Kentucky.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3856 8506 3855 8501 3850 8503 3851 8498
      3849 8499 3846 8495 3814 8541 3815 8542
      3810 8547 3795 8590 3799 8591 3801 8595
      3799 8603 3796 8605 3801 8609 3825 8585
      3850 8528 3860 8509
TIME...MOT...LOC 0255Z 288DEG 43KT 3855 8512 3834 8538 3803 8601 

HAIL...<.75IN
WIND...60MPH
 
$$

CG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 9:54 PM EDT, 34 minutes earlier.

Area forecast discussion, Apr 8, 9:54 PM EDT, 34 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
954 PM EDT Wed Apr 8 2020

.Mesoscale Update...
Issued at 953 PM EDT Wed Apr 8 2020

Thunderstorms have congealed into a line from central Indiana
southwestward into southern Illinois, with a history of damaging
wind and large hail this evening. In addition, a cluster of more
discrete cells is pushing ESE from southern Illinois, the Missouri
Bootheel, and western Kentucky. Both sets of storms are moving into
an environment characterized by 1500-2500 J/KG of MLCAPE and
sufficient deep layer shear. This environment is expected to maintain
deep into the evening across our region, and in fact expecting a
surge in forcing as a potent upper trough swings into the region and
the low level jet intensifies a bit in response.

Today's deep mixing and good heating has allowed for some dry lower
levels and proximity soundings taking on somewhat of an inverted V
type structure. See some related higher DCAPE values in the 1000-
1200 J/KG range across southern Indiana and western Kentucky where
storms will soon enter. As a result, think the straightline wind
threat is quite good. Think the large hail threat will diminish the
deeper into the evening we get, but some hail will likely still be
noted. Still can't rule out a brief tornado or two with any
mesovortices in the line, but overall think that the high LCL's >
1000m will be a limiting factor. Also, could see some of the more
isolated cells west of I-65 rotate as the low level wind profile and
best low level moisture return is in that area. Can't rule out a
small tornado threat there either. Still, the main concern is
potential for pockets or even widespread wind damage with any bowing
segments through the evening.

&&

.Forecast Update...
Issued at 751 PM EDT Wed Apr 8 2020

Update to the forecast to include Tornado Watch for all of southern
Indiana and central Kentucky. Strong storms have formed upstream
over Illinois and have already attained a linear structure as they
dive to the southeast. Powerful supercells in southeast Missouri and
southern Illinois are moving east and will also congeal into a line,
joining forces with the line coming out of central Illinois. The
squall line will enter a region of steep mid-level lapse rates,
strong deep layer shear, and moderate CAPE. There are also outflow
boundaries present from earlier convection that may locally enhance
tornado risk.

&&

.Short Term...(This evening through Thursday)
Issued at 310 PM EDT Wed Apr 8 2020

...Strong to Severe Storms Possible Tonight...

Expect active weather for the first half of the short term period
as an upper level trough digs across the upper MS Valley and into
the Great Lakes region tonight. At the surface, an associated cold
front will sweep southeastward toward the OH Valley, pushing a
line of strong to severe storms through the area during the 01Z -
08Z timeframe.

Afternoon temperatures have warmed nicely into the upper 70s to low
80s as this morning's clouds have given way to clearer skies. Some
isolated storms with small hail and frequent lightning developed
over the Bluegrass Region this afternoon along a lingering frontal
boundary and are expected to move off to the southeast over the next
hour or two. The greater and more widespread threat for severe
weather will come tonight as the cold front approaches. Ahead of the
front, expect a swath of dewpoints in the low to mid 60s to
reach across the area along with steep mid-level lapse rates of
7-8 C/km, resulting in moderate instability (MLCAPE ~1000-2000
J/kg). With strengthening wind fields aloft, effective shear
values are forecast to be in the 40-50 kt range.

Overall, the main threats will be damaging winds and hail, with
brief heavy rainfall and frequent lightning also possible. With LCL
heights forecast to gradually lower to 500-1000 m ahead of the
storms and 0-1 km ESRH of 150-250 m2/s2, also cannot rule out the
possibility of an isolated tornado or two. However, a potential
inhibitor to tornado potential will be the strength of the nocturnal
inversion and whether or not the storms will be able to become
surface based.

As the cold front exits off to the southeast early Thursday morning,
brisk northwesterly winds will usher in relatively cool and dry
weather. Thursday morning temperatures are forecast to dip into the
upper 40s to lower 50s, and are then expected to rise into the upper
50s to lower 60s in the afternoon under mostly clear skies. Under a
tight pressure gradient, winds will remain strong and gusty
throughout the day, with gusts of 30-35 mph likely.

.Long Term...(Thursday night through Wednesday)
Issued at 315 PM EDT Wed Apr 8 2020

Thursday Night through Saturday...

Deep closed upper low will make its way across eastern Canada, with
broad trofiness over the eastern CONUS. Canadian high pressure will
build down the Plains and eventually settle into the Ohio Valley,
bringing unseasonably cold air. Expect temps a solid 10 degrees
below normal for most of this period. Main concern will be
frost/freeze potential. However, that is limited on Friday morning
as we'll have decent temp/dewpoint spreads and wind staying up
around 10 mph through the night. Better frost potential is Fri
night/Sat morning, especially east of I-65, where some areas could
see widespread frost. Farther west, clouds should return quickly
enough to keep temps from bottoming out.

Will carry a slight chance for rain showers during the day on
Saturday, but even that model blend seems a bit generous. Temps
start to moderate but will still run slightly below normal.

Saturday Night through Wednesday...

Widespread rain will expand into Kentucky late Sat night, with
categorical POPs continuing through Sunday as a dynamic upper low
ejects out of eastern New Mexico and west Texas into the Ohio
Valley. At this time the best chances for severe wx should remain
across the Deep South, keeping it as just a soaking rain event here
in the Ohio Valley.  However, a stronger northward surge of the warm
sector could open the door to severe convection into at least part
of Kentucky.

Cool and drier pattern sets up after Monday as the upper trof closes
into a Hudson Bay low. Could see another frosty morning by
Wednesday.

&&

.Aviation...(00Z TAF Issuance)
Issued at 807 PM EDT Wed Apr 8 2020

The focus this period will be the cold front that will move from the
northwest to the southeast this evening. The environment has steep
lapse rates making it easier for elevated winds and storm energy to
make it to the surface. Instability is also high. This is going to
make severe hail a potential threat. The line of storms will remain
relatively thin. The storms are going to hit a TAF site and quickly
move through. Behind the line, winds will veer to the northwest, and
remain gusty. Expect severe winds, lots of lightning, and some hail.
Some areas in the region will likely see winds in excess of 50 knots.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...None.
&&

Mesoscale...BJS
Update...13
Short Term...JML
Long Term...RAS
Aviation...KDW
Hazardous weather outlook, Apr 8, 7:42 PM EDT, 2 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
742 PM EDT Wed Apr 8 2020

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-092345-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-
Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-
Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown,
Burkesville, and Albany
742 PM EDT Wed Apr 8 2020 /642 PM CDT Wed Apr 8 2020/

...TORNADO WATCH 91 IN EFFECT UNTIL 2 AM EDT /1 AM CDT/ THURSDAY...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

A cold front will move through the area tonight, bringing a line of
severe thunderstorms to the area. The strongest storms will be
capable of producing damaging winds, hail, heavy rainfall, and
frequent lightning. A few brief tornadoes cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Temperatures are expected to drop into the low to mid 30s on Friday
night and early Saturday morning. Areas of frost may develop, which
could harm sensitive vegetation.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested for tonight, through 3am EDT.

13

In the hours before

Special weather statement, Apr 8, 8:48 PM EDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Louisville KY
848 PM EDT Wed Apr 8 2020

INZ076>079-083-084-089-090-KYZ023-090145-
Crawford-Orange-Washington-Jefferson-Perry-Dubois-Scott-Harrison-
Hancock-
848 PM EDT Wed Apr 8 2020

......LINE OF POWERFUL STORMS WITH DAMAGING WINDS ENTERING
SOUTHERN INDIANA...

At 845 PM EDT/745 PM CDT/, radar indicated strong thunderstorms were
crossing the Wabash River into southwest Indiana. Movement was
southeast at 65 mph.

People in southern Indiana...and central Kentucky...should prepare
NOW for these extremely dangerous storms!

Frequent lightning can also be expected.

A Tornado Watch is in effect until 1 am CDT...2 am EDT.

LAT...LON 3792 8686 3795 8690 3800 8677 3821 8679
      3820 8707 3851 8707 3849 8695 3853 8668
      3869 8668 3869 8631 3877 8628 3878 8620
      3878 8618 3873 8587 3881 8579 3882 8563
      3891 8553 3891 8544
TIME...MOT...LOC 0045Z 308DEG 58KT 3969 8624 3867 8767

13
Local storm report, Apr 8, 9:53 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
953 PM EDT WED APR 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0942 PM     TSTM WND GST     3 N JASPER              38.43N 86.94W
04/08/2020  M52 MPH          DUBOIS             IN   MESONET

&&

EBW
Local storm report, Apr 8, 9:59 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
959 PM EDT WED APR 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     TSTM WND GST     2 N JOHNSBURG           38.25N 86.95W
04/08/2020  M49 MPH          DUBOIS             IN   AWOS

            AWOS STATION KHNB HUNTINGBURG.

&&

EBW
Local storm report, Apr 8, 10:17 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1017 PM EDT WED APR 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     TSTM WND GST     3 NE MALTERSVILLE       38.38N 86.84W
04/08/2020  M59 MPH          DUBOIS             IN   PUBLIC

            WIND GUST REPORTED ALONG SR 164.

&&

EBW
Local storm report, Apr 8, 10:20 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1020 PM EDT WED APR 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0954 PM     TSTM WND DMG     2 NNW JASPER            38.42N 86.95W
04/08/2020                   DUBOIS             IN   EMERGENCY MNGR

            POWER LINES DOWNED ON 36TH STREET.

&&

EBW
Special weather statement, Apr 8, 10:21 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Louisville KY
921 PM CDT Wed Apr 8 2020

KYZ061-071-090245-
Warren-Butler-
921 PM CDT Wed Apr 8 2020

...A STRONG THUNDERSTORM OUTFLOW WILL AFFECT SOUTHERN BUTLER AND
NORTHWESTERN WARREN COUNTIES...

At 920 PM CDT, a cluster of thunderstorms was moving through Logan
County.  Strong winds with this storm will clip the southern part of
Butler county and western Warren county over the next 20 minutes.
Wind gusts of 45 to 50 MPH will be seen.

Locations impacted include...
Bowling Green, Morgantown, Crestmoor, Woodbury, Huntsville, Dimple,
Leetown, Rockland, Quality and Sharer.

LAT...LON 3709 8690 3711 8690 3711 8689 3712 8690
      3713 8690 3713 8692 3717 8690 3718 8689
      3718 8690 3719 8690 3727 8644 3693 8640
      3708 8692
TIME...MOT...LOC 0220Z 278DEG 44KT 3710 8683

MJ

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 8:48 PM EDTSpecial Weather StatementLMKCrawford, Dubois, Orange, Washington57 min
Apr 8, 9:30 PM EDTSevere Thunderstorm WarningLMKDubois, Orange45 min
Apr 8, 9:58 PM EDTSevere Thunderstorm WarningLMKJefferson32 min
Apr 8, 10:02 PM EDTSevere Thunderstorm WarningLMKCrawford, Dubois, Harrison, Orange, Perry43 min
Apr 8, 10:04 PM EDTSevere Thunderstorm WarningLMKClark, Floyd, Jefferson, Scott, Washington26 min
Apr 9, 3:14 PM EDTFreeze WatchLMKJefferson12 hr
Apr 8, 10:05 PM EDTSevere Thunderstorm WarningLMKLogan25 min
Apr 8, 10:21 PM EDTSpecial Weather StatementLMKButler, Warren24 min
Apr 8, 10:28 PM EDTSevere Thunderstorm WarningLMKAllen, Logan, Simpson, Warren47 min
Apr 8, 10:40 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Bullitt, Hancock, Hardin, Meade, Nelson50 min
Apr 8, 10:43 PM EDTSpecial Weather StatementLMKGrayson, Ohio47 min
Apr 8, 11:06 PM EDTSevere Thunderstorm WarningLMKAnderson, Bullitt, Nelson, Shelby, Spencer24 min
Apr 8, 11:08 PM EDTSevere Thunderstorm WarningLMKBourbon, Harrison, Nicholas, Scott52 min
Apr 8, 11:10 PM EDTSevere Thunderstorm WarningLMKBourbon, Fayette, Franklin, Scott, Shelby, Woodford50 min
Apr 8, 11:17 PM EDTSpecial Weather StatementLMKMonroe43 min
Apr 8, 11:26 PM EDTTornado WarningLMKNelson, Washington20 min
Apr 8, 11:29 PM EDTSevere Thunderstorm WarningLMKAnderson, Jessamine, Marion, Mercer, Nelson, Washington and 1 more46 min
Apr 8, 11:32 PM EDTSpecial Weather StatementLMKLarue43 min
Apr 8, 11:41 PM EDTSevere Thunderstorm WarningLMKBourbon, Clark, Fayette34 min
Apr 8, 11:59 PM EDTSevere Thunderstorm WarningLMKBoyle, Casey, Clark, Fayette, Garrard, Jessamine and 7 more46 min
Apr 9, 12:48 AM EDTSpecial Weather StatementLMKMadison12 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2020Severe Thunderstorm Warnings in Indiana, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.